Tuesday, May 5, 2015

Prolia Side Effects



You have probably seen that old whore Blythe Danner in bullshit commercials for the osteoporosis drug Prolia. At one point Blythe in one of the Prolia commercials someone shouts the theatrical meme "break a leg" and that is exactly what can happen if you let a doctor inject you with Prolia or drugs like it.    Like the deadly osteoporosis drug  Boniva, Prolia a class of drugs called bisphosphonates, will turn your life into a living hell. The American medical industry is the biggest killer and the biggest thief in the history man so it is no surprise that they would make another deadly drug that does no good and a great deal of harm.

The criminals who sell Prolia claim that it will to stop and reverse osteoporosis and bone loss and it does sort of bun not in a good way and the doctors who prescribe this kick back drug know this and the ones that don't are just stupid and in America there are a lot of very stupid doctors. For this discussion there are 2 types of bone cells important to the formation of new bone. One is the osteoblast and the other is the osteoclast. Your idiot doctor may not know this because your greedy asshole doctor is too busy counting his money so I will tell you what your filthy scumbag doctor won't tell you, An osteoblast is a cell that is generating new bone matrix — i.e., a bone forming cell.  An osteoclast is a multinucleated cell, derived from cells in bone marrow, that breaks down bone matrix.  In other words it clears away old brittle bone.  Drugs like Prolia and Boniva  prevent the osteoclasts from removing the old brittle bone. After and few months of being on Prolia your scumbag doctor will sent you for a bone scan and he will report that the Prolia is working because on the scan your bones will be thicker but what the criminal scumbag won't tell you is that your bones will actually be weaker and more prone to fracture. 



Related: How your bones remodel CLICK HERE.

Prolia is sold for the reducing the risk of fracture but it actually puts you a greater risk for fracture.

  • Side Effects of Prolia (Denosumab Injection) Drug Center ...

    www.rxlist.com › home › drugs az list
    RxList
    Denosumab may cause low calcium levels, especially if you have kidney problems. .... atypical femoral fractures were reported in patients treated with Prolia.
  • [PDF]IMPORTANT DRUG WARNING - Prolia

    www.proliahcp.com/pdf/dear_healthcare_professional_letter.pdf
    Sep 20, 2012 - SUBJECT: Serious risks associated with the use of Prolia. • Hypocalcemia ... atypical femoral fractures (New Safety Information). • Dermatologic ...
  • Prolia And Femur Fractures: Three Recent Case Reports ...

    www.drug-injury.com/.../prolia-femur-fractures-cases-medical-journals-...
    Aug 12, 2014 - It has been hypothesized that bisphosphonates cause an ... cases of stress fractures or low-stress fractures of the femur in patients using Prolia.
  • Denosumab and atypical femoral fractures

    www.ncbi.nlm.nih.gov/.../P...
    National Center for Biotechnology Information
    by P Aspenberg - ‎2014 - ‎Cited by 4 - ‎Related articles
    Feb 25, 2014 - Stress fractures of the femoral shaft or subtrochanteric region (atypical ... treatment, microcracks might grow, fuse, and cause stress fractures.
  • What are the victims of Prolia saying?

  • Let's go to Ask A Patient.
  • Victim's Age 
    656 months
    60mg 1X M
    4/28/2015
  • Not enough room in this box to describe the pain and discomfort I am having. I feel like I'm being poisoned and going to die slowly'. 1st shot flu like aches and pains. 2nd I feel like I will end up crippled or die.A

  • 75
    60 MG 1X O
    4/27/2015
  • Drug was injected into my upper left arm. Within 2 days I experienced severe chest and back pain on the left side. I thought I was having a heart attack. One of my doctors prescribed a pain medication and it subsided over about 2 weeks later. It was a horrible experience.
  • 632 months
    60 mg
    4/27/2015
  • Was lightheaded the day of injection. Within one week started having severe lower abdominal pain and diarrhea which lasted one month! Saw GI who ruled out everything else and determined it was from Prolia injection. Have increased joint pains to this day, have abdominal pains almost every day and face broke out shortly after receiving injection. This has also exacerbated my IBS. My every day life has been altered and praying every day that this medication would hurry and leave my system. Have almost 3 more agonizing months to go yet! I will NEVER receive the second injection. 
  • I would not recommend this injection to anyone.

  • 541 days4/26/2015
  • Low blood pressure,Every bone in my body aches my jaws hurt.Called my Dr he said it was not the Prolia. I feel stongly medicine should be taken off market. I have had a broken bone it does not hurt anything like I'm experiencing now.
  • If Dr suggest to you run as fast as you can. I had my first and last injection in early March.
  • 2 years
    60 2X AN
    4/24/2015
  • Severe itching of scalp, face flushing depression nausia . 5 shots the last one was the worst. Went in healthy ad now I am not that same person. 
  • 70
    2X O
    3/5/2015
    Email
  • 1st injection in July 2014. Several weeks later I developed severe joint pain. I thought I was having some weird arthritis flare up. I saw my family Dr. He put me on Prednisone. It worked until it wore off. Dr prescribed physical therapy. Sorry but you can't make this crap up. Put back on steriods. I unfortunately never connected the Prolia to my condition. It was 3 weeks later. My Dr didn't catch it either. I had my second Prolia injection on January 20, 2015. On February 2, 2015 I noticed a dime sized red rash on my knees and elbows. Some had big pustules. Oddly enough there was no itching and no pain. I still didn't connect to the Prolia. The pain and extreme joint stiffness would not allow me to get out of bed or walk without assistance. I've had two 10 day courses of Prednesone. I finished the last of it on February 27, 2015. I am again having symptoms. The rash has started and the stiffness is roaring back Oh, my Dr said to take motrin and Benadryl. yeah right
  • Be careful to know all the side effects of this drug. In many people the symptoms begin weeks after the injection. My Regular Dr finally figured it out The Endocrinologist that prescribed Prolia never returned my call.
  • 581 times1/22/2015
    Email
  • Immediately after my first dose my lips began to swell. This was followed by rashes that were very inflamed on my face, eyes and other areas of my body that became progressively worse. I had to be on prednisone for 8 mos. to control it. It took over a year after my first (and only) injection for the symptoms to subside. It is almost 2 years and I still have some lingering symptoms. I would not recommend prolia under any circumstance. It's like playing Russian roulette - you may be fine or you may literally end up going through hell.
  • THE TRUTH ABOUT OSTEOPOROSIS 
  • 1. Men don't get it.
  • 2. Black women rarely get it.
  • Let's discuss 1 and 2. As women age they lose testosterone and they don't have a whole lot of it to begin with. Low testosterone in women causes osteoporosis. Black women have slightly more testosterone than White and Asian women that also explains why Black woman are more libidinous and and mentally healthier than White and Asian women. Testosterone will cure and prevent osteoporosis in women and at the same time it will prevent and cure the types of mental illness than plague women.
  • 3. There are natural and effective treatments and prevention regimes for osteoporosis.
  • Even without testosterone supplementation there are safe and effective natural treatments. 
  • 1. Weight training and running. Like muscles bone react to exercise. Running and exercises such as squats and leg presses increase bone mass and prevent fractures.
  • 2. It takes more than calcium to build bone so diet in important. 
  •   a) DO NOT drink cola! 
  •   b) Take vitamin D
  •   c) Take a mult-imineral supplement that contains boron.

  • 2 comments:

    1. My dad couldn't walk within a day of receiving this infusion (yes, a male, being treated for osteoporosis at the age of 81 when it had never been mentioned to him ever before in his life). He fell 2 days after and never recovered. Died 8 months after with just about every single side effect and was miserable the whole 8 months. His doctor us one that came up with a new med for him and a new diagnosis just about every time dad went to him. Had dad on 21 pills a day! So disgusted.

      ReplyDelete
      Replies
      1. The medical industry killed your father. Those fuckers prey on the elderly. I wish agonizing deaths on members of the Medical Mafia.

        Uses social media to alert others to the dangers of the Medical Mafia.

        Delete

    After you leave a comment EAT!